MAUDE Adverse Event Report: EBI, LLC. SOFT-TOUCH ELECTRODES, 63B

EBI, LLC. SOFT-TOUCH ELECTRODES, 63B
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Itching Sensation (1943); Blister (4537); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(4).The event occurred sometime in (b)(4) 2022.Medical product: unknown.Therapy date: unknown.Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported by the patient that she experienced irritation to the 63b electrodes.According to the patient, she waited until skin was clear before trying the 63b electrodes.The patient reported that she performed the time test with the 63b electrodes and successfully treated for 3 days and 1 to 2 hours per day.The patient stated that the irritation began while treating for 3 hours.The patient describes the skin as red and itchy with blisters and welts.She changed and rotated the electrodes daily.The patient stated that the irritation was directly under the electrodes.The patient stated that she cleaned the area with dove soap, and she does not have sensitive skin.The patient reported that she is allergic to plavix and sulfa drugs but has no seasonal allergies.The patient stated that she does not take blood pressure medication but does take a beta blocker for irregular heartbeat.The patient did not speak to a doctor about irritation but has a follow up appointment with her surgeon in (b)(6) of 2022 and will discuss it then.The patient will keep 63b electrodes lot # 132301 and will continue use for 2 hours per day.It was later reported by the patient that she spoke to her primary care physician who prescribed trimcinone cream.The patient is still continuing to treat 2 hours a day with the 63b electrodes.
 
Event or Problem Description
It was reported by the patient that she experienced irritation to the 63b electrodes.According to the patient, she waited until skin was clear before trying the 63b electrodes.The patient reported that she performed the time test with the 63b electrodes and successfully treated for 3 days and 1 to 2 hours per day.The patient stated that the irritation began while treating for 3 hours.The patient describes the skin as red and itchy with blisters and welts.She changed and rotated the electrodes daily.The patient stated that the irritation was directly under the electrodes.The patient stated that she cleaned the area with dove soap, and she does not have sensitive skin.The patient reported that she is allergic to plavix and sulfa drugs but has no seasonal allergies.The patient stated that she does not take blood pressure medication but does take a beta blocker for irregular heartbeat.The patient did not speak to a doctor about irritation but has a follow up appointment with her surgeon in (b)(6) 2022 and will discuss it then.The patient will keep 63b electrodes lot # 132301 and will continue use for 2 hours per day.It was later reported by the patient that she spoke to her primary care physician who prescribed trimcinone cream.The patient is still continuing to treat 2 hours a day with the 63b electrodes.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The device was returned to zimvie for investigation.The reported event was not verifiable after the investigation associated with allergic reaction and skin irritation.The device history record was reviewed and no discrepancies related to the reported event were found.No physical and/or functional condition could be found after the dhr that could be considered a causal factor for the reported complaint.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly zimvie will continue to monitor for trends.H3: device evaluated by manufacturer updated to yes.H6: component codes added 451-electrodes.H6: impact code added 4648-insufficient information.H6: clinical code added 4545 - skin inflammation/ irritation.H6: clinical code added 1943-itching sensation.H6: clinical code added 4537 - blister.H6: device code updated to 2682 - patient-device incompatibility.H6: investigation code added to 3331 - analysis of production records.H6: investigation code added to 4119 ¿ insufficient information available.H6: investigation findings code added to 3221: no findings available.H6: investigation conclusion added to 4315- cause not established.H10: additional narratives/data.The following sections have been corrected: h6: device code updated to 2993: adverse event without identified device or use problem.

Brand Name
SOFT-TOUCH ELECTRODES, 63B
Common Device Name
ELECTRODES
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC.
1 gatehall dr
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
parsippany, NJ 07054
9732999300
MDR Report Key15726932
Report Number0002242816-2022-00132
Device Sequence Number2872409
Product Code LOF
UDI-Device Identifier00880304820852
UDI-Public00880304820852
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P850022/S017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number106130-22
Device Lot Number132301
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2022
Supplement Date Received by Manufacturer02/21/2023
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale